# SDR UIEA2016022400107

- Difficulty date: February 21, 2016
- Submitted: February 24, 2016
- Operation: Air carrier
- Aircraft: N653GT
- Make and model: Boeing 767231
- Aircraft serial: 22572
- Aircraft time: 79,044 hours, 22,183 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Dented
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING NR 6 SLAT, UPPER SKIN HAS A DENT IN MIDDLE OF SLAT, PN 114T3100-1A, SN 00094.  ACCOMPLISHED TIME LIMITED REPAIR IAW SRM 57-43-02 FIG 101 & EO 6757A111 PART 1.  INSPECT WITHIN 150 FLIGHT CYCLES.
